Communications in Mathematical Physics

The $\epsilon $-expansion for the hierarchical model

P. Collet and J.-P. Eckmann

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 1 (1977), 67-96.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900932

Mathematical Reviews number (MathSciNet)
MR0456224

Subjects
Primary: 82.47
Secondary: 81.47

Citation

Collet, P.; Eckmann, J.-P. The $\epsilon $-expansion for the hierarchical model. Comm. Math. Phys. 55 (1977), no. 1, 67--96. https://projecteuclid.org/euclid.cmp/1103900932


Export citation